Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281

    Accutane and DBol

    i will be starting my next cycle near the end of sept but i am in the process of obtaining all my gear. I will be buying some Accutane this time around cause the acne was a headache. My next cycle will consist of deca /sus or another test/d bol. I will be running the bol at 35 mg for 4 to 5 weeks depending on how my body reacts. Will the accutane and the bol roast my liver? if this is the case would it be better for me to hold of the accutance till i finish the bol? thanks

  2. #2
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    accutane by itself is is high toxin to the liver i would wait .
    i took accutane as a teen for acne and it worked great and fast.it really dries out you skin.so becareful when you smile or your lips will split and bleed like mad.hahaha

  3. #3
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    just bumping this till i get a reply, dont want it to fall to the bottom

  4. #4
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Accutane is so toxic for your liver that before a dermatologist will perscribe it they make you go through a blood screening to check your liver. If you wanna take accutane you should substitute dbals for another AS injectiable if you can find one.

  5. #5
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Try this

    Deca 400mg per wk
    Test of your choice 500-600 per wk
    Eq 600 mg per wk
    then you will be able to take accutane with it safetly
    also if your worried about your liver use milk thistle.

  6. #6
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Accutane isn't exactly a quick cure either. It takes a while to take full effect to the point of controlling acne. I agree with the responses saying don't mix it with d-bol.

  7. #7
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    Right now i am takeing a perscription of Minocycline @ 100 mg a day. How bad is this for the liver? Cause it has only been two weeks and i am almost all cleared up.

  8. #8
    SwitchedOn is offline New Member
    Join Date
    Aug 2001
    Location
    Southwest
    Posts
    17
    I was on accutane for 8 months, had to get blood work done every two. It is very toxic on the liver and makes you feel like shit. Sorry bro, even with ancillaries you couldn't pay me enough to use accutane with an oral like dbol . Accutane by itself was a pain in the ass. Hell it was almost taken off the market a few years back. If you decide to use while on be careful bro.

    Switched

  9. #9
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Accutane is pretty potent stuff on the liver and mixing it with D-bol is like saying I,m tired of my liver working!!Hold off on the Accutane or don,t use D-Bol I would,nt do both JMO

    Billy

  10. #10
    bodyboy is offline New Member
    Join Date
    Aug 2001
    Location
    australia
    Posts
    14

    Wink acne help

    people the best thing to help acne is a tablet called pantothenic acid its a B5 vitamin you can get it at any health food shop give it a go about 6mgs per day

  11. #11
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Besides accutane along with being bad for your liver it really dries your skin out your lips crack and peel and you have to stay away from any sun

  12. #12
    The Iron Game Guest
    It has been done. Accutane/Roaccutane liver damaging properties is largely over-rated. It is the fact that you run it for such a long period of time that becomes a concern. I know a gentleman who ran 50mgs dbol daily for 6 weeks alongside his accutane with no problems. He was also running 1000mgs plus of test in his cycle.

    The problem here is Dbol will greatly increase your likelyhood of getting new acne when on the cycle so I would say no. As was suggested above use items that are not known to cause large acne or items that you have used successfully without acne.

    EQ/Primo/Anavar are 3 choices I can recommend but for me. I was on test a while back also running accutane / dbol / winny and I would not recommend it. Liver was ok but spots starting coming back.

    I am now onto an eq/anavar/slin cycle (stopped but will restart shortly)

    Peace

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •